Please help. I started sertraline yesterday, (for depression & PTSD), 25 mg, and I've had bubbly guts, bloating, and cramping. I'm hoping these are "starter" side effects that decrease with time. Has anybody experienced these side effects, and can you tell me how long it took for them to subside? I really want to stick it out with sertraline until I can feel the psychological benefits. Bad side effects usually make me throw in the towel immediately.
Stomach cramps from Zoloft/sertraline?
Question posted by tlcrawford77 on 16 Feb 2021
Last updated on 17 February 2021
Yes. Zoloft causes indigestion. Such as: bloating. These side effects are common and it may take about a few days to weeks for the side effects to resolve. Also, SSRI’s takes a while to reach it therapeutic level. It may take 6-8 weeks for the full effects. So hang in there and stay positive.
Check this link:
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.